MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that contamination occurred.A 2.5mm x 8mm quantum maverick balloon catheter was selected for use in a percutaneous transluminal coronary angioplasty.However, during unpacking of the device, it was found that the balloon was not sealed and the sterility of the inner pouch was compromised.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of the quantum maverick balloon catheter in an opened shelf box, inside a product pouch.The packaging was visually examined.The shelf box was opened with the product pouch inside with the instructions for use.The product pouch was removed from the shelf box and the product pouch was unsealed with the quantum maverick device inside pouch.The pouch was inspected and found to have not been sealed during manufacturing.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15186357
Report Number2124215-2022-27638
Device Sequence Number5681967
Product Code LOX
UDI-Device Identifier08714729392545
UDI-Public08714729392545
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2023
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0025968226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight62 KG